# SDR DALA2025102807899

- Difficulty date: October 28, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 95,915 hours, 12,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 33H & 58H EMER LIGHT HOUSING DAMAGED UNDER SEAT.   REPLACED HOUSING PER A330 AMM 33-51. OK FOR SERVICE. (7921595)
